Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 11 found articles
 
 
  Multivariate subset autoregression
 
 
Title: Multivariate subset autoregression
Author: Penm, J. H. W.
Terrell, R. D.
Appeared in: Communications in statistics
Paging: Volume 13 (1984) nr. 4 pages 449-461
Year: 1984
Contents: This paper uses a modified block Choleski decomposition method and tree pruning algorithms to attain the best multivariate subset autoregression for each size (number of non-zero coefficient matrices). Model selection criteria are then employed to select the optimum multivariate subset AR. A Monte Carlo study of these techniques has been investigated to assess their perform-ance, and comparisons of computational efficiency of the proposed procedures are also provided.
Publisher: Taylor & Francis
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 11 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands